# SDR DALA2023012200461

- Difficulty date: January 18, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 500j S24r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BENT STRINGER 24R FR STA. 500J TIE CLIP AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP LOC. STR24R STA 500J AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DWG 143A1260 SHEET 16REV -.
